advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Walnut Creek, California, USA:

My grandson has strong mood shifts after eating sweets, and he appears very hard to control during those episodes. The palms of his hands also sweat very easily.

Answer:

The symptoms are not due to diabetes. They may be for various reasons, such as additives in sweets. It is worth having this checked over with his doctor if you are concerned.

JS

[Editor's comment: See symptoms of diabetes. SS]

DTQ-20020625013623
Original posting 6 Jul 2002
Posted to Diagnosis and Symptoms

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:36
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.